# SDR DHL95724004

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Part number: W16001270
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN LANDING GEAR RETRACTED, LEFT HAND GEAR DOOR LIGHT DID NOT ILLUMINATE.  AFTER RETRACTION, AMBER LIGHT CYCLED ON THEN OFF.  WHEN LANDING GEAR EXTENDED, LEFT AMBER LIGHT DID NOT COME ON.  AFTER EXTENSION WAS COMPLETE, LIGHT CYCLED ON THEN OFF.  REPAIRED BROKEN WIRE AT SWITCH, IAW MM 20-10-00.
